Research

Items by Ortgiese, Marcel

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 12.

Ortgiese, M. and Roberts, M., 2017. Forthcoming. Scaling limit and ageing for branching random walk in Pareto environment. Annales de l'Institut Henri Poincare B Probabilites et Statistiques

Ortgiese, M. and Roberts, M. I., 2016. Intermittency for branching random walk in Pareto environment. Annals of Probability, 44 (3), pp. 2198-2263.

Blath, J., Hammer, M. and Ortgiese, M., 2016. The scaling limit of the interface of the continuous-space symbiotic branching model. Annals of Probability, 44 (2), pp. 807-866.

Blath, J., Kadow, S. and Ortgiese, M., 2014. The largest strongly connected component in the cyclical pedigree model of Wakeley et al. Theoretical Population Biology, 98, pp. 28-37.

Dereich, S. and Ortgiese, M., 2014. Robust analysis of preferential attachment models with fitness. Combinatorics, Probability and Computing, 23 (3), pp. 386-411.

Alberts, T. and Ortgiese, M., 2013. The near-critical scaling window for directed polymers on disordered trees. Electronic Journal of Probability, 18, 19.

Morters, P., Ortgiese, M. and Sidorova, N., 2011. Ageing in the parabolic Anderson model. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 47 (4), pp. 969-1000.

Aurzada, F., Döring, H., Ortgiese, M. and Scheutzow, M., 2011. Moments of recurrence times for Markov chains. Electronic Communications in Probability, 16, pp. 296-303.

Ortgiese, M., 2009. Stochastic processes in random environment. Thesis (Doctor of Philosophy (PhD)). University of Bath.

This list was generated on Thu Dec 14 15:27:14 2017 GMT.